# SDR DHL2005803508

- Difficulty date: November 17, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 5615530173
- Condition: Cracked
- Location: Fuselage
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF NR 033272: FWD ACCY COMPT RT FWD PRESSURE BULKHEAD STIFFENER CRACKED 1.500 INCHES STA 8.000. REMOVED CRACKED STIFFENER IAW SRM 51-1-21, SRM 51-1-20D. FABRICATED NEW STIFFENER (ALCLAD 7075"0" 0.071") IAW SRM 53-3-3 PG. 11. HEAT TREATED FROM 70750" TO 7075 T6 IAW SRM 51-1-1 PG. 1,13,17. CLEANED, TREATED AND PRIMED AREA AND NEW STIFFENER IAW SRM 51-1-8B. INSTALLED NEW STIFFENER IAW SRM 51-1-21, SRM 51-1-20D. TORQUED IAW SRM 51-3-1. FOR STIFFENER FABRICATION REFER TO JC EA53100133-001-D (ATTACHED).
